Advertisement

Single-valley solutions of the second type of FKS equation

  • Yong-Guo ShiEmail author
Article
  • 12 Downloads

Abstract

The Feigenbaum–Kadanoff–Shenker (FKS) equation for universal scaling in circle maps characterizes the quasiperiodic route to chaos. We reduce the FKS equation to another type of equation, and prove that they are equivalent to each other in the sense of unimodal solutions. We present some properties of these solutions. According to the range of parameters, we give two algorithms to obtain all unimodal solutions.

Keywords

Feigenbaum–Kadanoff–Shenker equation The second type of FKS equation All single-valley solutions Single-peak even solutions 

Mathematics Subject Classification

39B12 39B22 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

References

  1. 1.
    Berg, L.: A piecewise linear solution of Feigenbaum’s equation. Aequ. Math. 76, 197–199 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Briggs, K.M., Dixon, T.W., Szekeres, G.: Analytic solutions of the Cvitanović–Feigenbaum and Feigenbaum–Kadanoff–Shenker equations. Int. J. Bifurc. Chaos 8, 347–357 (1998)CrossRefzbMATHGoogle Scholar
  3. 3.
    Eckmann, J.-P., Epstein, H.: On the existence of fixed points of the composition operator for circle maps. Commun. Math. Phys. 107, 213–231 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Feigenbaum, M.J.: Quantitative universality for a class of non-linear transformations. J. Stat. Phys. 19, 25–52 (1978)CrossRefzbMATHGoogle Scholar
  5. 5.
    Feigenbaum, M.J.: The universal metric properties of non-linear transformations. J. Stat. Phys. 21, 669–706 (1979)CrossRefzbMATHGoogle Scholar
  6. 6.
    Feigenbaum, M.J., Kadanoff, L.P., Shenker, S.J.: Quasiperiodicity in dissipative systems: a renormalization group analysis. Physica D 5, 370–386 (1982)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Groeneveld, J.: On constructing complete solution classes of the Cvitanović–Feigenbaum equation. Physica A 138(1–2), 137–166 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Jarczyk, W.: Recent results on iterative roots. ESAIM Proc. Surv. 46, 47–62 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kuczma, M.: On the functional equation \(\varphi ^n(x) = g(x)\). Ann. Pol. Math. 11, 161–175 (1961)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Kuczma, M.: Functional Equations in a Single Variable. Polish Scientific Publishers, Warszawa (1968)zbMATHGoogle Scholar
  11. 11.
    Kuczma, M., Choczewski, B., Ger, R.: Iterative Functional Equations, Encyclopedia of Mathematics and its Applications, Issue 32. Cambridge University Press, Cambridge (1990)CrossRefzbMATHGoogle Scholar
  12. 12.
    Lanford III, O.E.: Functional equations for circle homeomorphisms with golden ratio rotation number. J. Stat. Phys. 34, 57–73 (1984)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Nauenberg, M.: On fixed points for circle maps. Phys. Lett. A 92(7), 319–320 (1982)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Si, J.G., Zhang, M.: Construction of convex solutions for the second type of Feigenbaum’s functional equations. Sci. China Ser. A 52(8), 1617–1638 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Tang, Y.: On the \(C^{\infty }\)-solutions of Feigenbaum functional equation. Acta Math. Sin. 40, 253–258 (1997). (in Chinese)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Yang, L., Zhang, J.Z.: The second type of Feigenbaum’s functional equation. Sci. China Ser. A 29, 1252–1262 (1986)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Data Recovery Key Laboratory of Sichuan Province, College of Mathematics and Information ScienceNeijiang Normal UniversityNeijiangPeople’s Republic of China

Personalised recommendations